MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CUSTOM MILLED ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CUSTOM MILLED ABUTMENT
Model Number PYCMA
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report provides a summary for one (1) malfunction event connected to a reported abutment unable to seat properly at the time of usage.No patient adverse event was reported.No information regarding patient demographics have been provided.
 
Additional Manufacturer Narrative
This report provides a summary for one (1) malfunction event connected to a reported abutment unable to seat properly at the time of usage.The reported device was not returned for evaluation.Therefore, no conclusion can be drawn that the device malfunctioned.A review of the device history record did not note any non conformance during the manufacturing process.Hence, the reported unit was manufactured to specifications.Since, no product was returned no conclusion can be drawn to the nature of the reported inability to seat properly.(b)(4).Item number: pycma (udi: (b)(4)).

Brand Name
BIOHORIZONS CUSTOM MILLED ABUTMENT
Common Device Name
CUSTOM MILLED ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key15704357
Report Number1060818-2022-13573
Device Sequence Number6584382
Product Code NHA
UDI-Device Identifier00847236012113
UDI-Public00847236012113
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPYCMA
Device Catalogue NumberPYCMA
Device Lot Number2104911
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown